Volume 3, Issue 1 (March 2004)                   JIRSS 2004, 3(1): 59-68 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Prakasa Rao B ‎ ‎. Moment Inequalities for Supremum of Empirical Processes of‎ ‎U-Statistic Structure and Application to Density Estimation. JIRSS. 2004; 3 (1) :59-68
URL: http://jirss.irstat.ir/article-1-102-en.html

Abstract:   (6098 Views)

We derive moment inequalities for the supremum of empirical processes of U-Statistic structure and give application to kernel type density  estimation ‎and estimation of the distribution function for functions of observations.

 
Full-Text [PDF 170 kb]   (2150 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society